PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 47 | 1 | 247-252
Tytuł artykułu

Periodic segments and Nielsen numbers

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that the Poincaré map $φ_{(0,T)}$ has at least $N(\tilde h, cl(W_{0} \ W_{0}^{-}) )$ fixed points (whose trajectories are contained inside the segment W) where the homeomorphism $\tilde h$ is given by the segment W.
Słowa kluczowe
Rocznik
Tom
47
Numer
1
Strony
247-252
Opis fizyczny
Daty
wydano
1999
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] P. Boyland, Topological methods in surface dynamics, Topol. Appl. 58 (1994), 223-298.
  • [2] R. F. Brown, On the Nielsen fixed point theorem for compact maps, Duke Math. J. 36 (1969), 699-708.
  • [3] B. Jiang, Lectures on Nielsen Fixed point Theory, Contemp. Math. vol. 14, AMS Providence, 1983.
  • [4] B. Jiang, Nielsen theory for periodic orbits and applications to dynamical systems, Contemp. Math. vol. 152, 183-202, AMS Providence 1993
  • [5] H. Schirmer, On the location of fixed point sets of pairs of spaces, Topol. and its Appl. 30 (1988), 253-266.
  • [6] H. Schirmer, A relative Nielsen number, Pacific J. Math. 122 (1986), 65-72.
  • [7] H. Schirmer, A Survey of Relative Nielsen Fixed Point Theory, Contemp. Math. vol. 152, 291-309, AMS Providence 1993.
  • [8] C.C. Conley, Isolated invariant sets and the Morse index, CBMS Regional Conf. Ser. no 38, AMS, Providence R.I., 1978,
  • [9] R. Srzednicki, Periodic and bounded solutions in block for time-periodic nonautonomous ordinary differential equations, Nonlinear Anal. Theory Meth. Appl. 22 no 6 (1994), 707-737,
  • [10] R. Srzednicki, On periodic solutions of planar differential equations with periodic coefficients, J. Diff. Equat. 114 (1994), 77-100,
  • [11] R. Srzednicki and K. Wójcik, A Geometric Method for Detecting Chaotic Dynamics, J. Diff. Equat. Vol. 135, (1997), 66-82.
  • [12] R. Srzednicki, A Geometric Method for the Periodic Problem in Ordinary Differential Equations, Seminaire D'Analyse Moderne No.22, Eds.: G. Fournier, T. Kaczynski, Université de Sherbrooke 1992.
  • [13] K. Wójcik, Isolating segments and symbolic dynamics, to appear in Nonlinear Anal. Th. Meth. Appl.
  • [14] X. Z. Zhao, A relative Nielsen number for the complement, Lecture Notes in Math. vol. 1411, Springer-Verlag, 1989, 189-199.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv47i1p247bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.